MathSciNet Relay Station
MathSciNet bibliographic data
MR322525 (48 #887) 46L10
Takesaki, Masamichi Duality in crossed products and von Neumann algebras of type ${\rm III}$. Bull. Amer. Math. Soc. 79 (1973), 1004–1005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement